# SDR SWIA200414032

- Difficulty date: October 29, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 24,333 hours, 34,784 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Condition: Cracked
- Location: Nacelle Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT NACELLE FLAP IS CRACKED ON BOTTOM SKIN.  REPLACED RIGHT NACELLE FLAP, OPERATIONAL CHECK GOOD.  WORK PERFORMED IAW MM 27-50-02.
